Ask an expert
Question

10 Jun 2011

What to do?
Dear Doc, I have two concerns. I am 32 yrs and on Yasmin because i have a skin problem. It really works for me after trying everthing else. I stoped taking it a month ago because i''m trying to conceive. The problem now is that i have breakouts again which leave dark spots on my face. What must i do. The other problem is one of my tubes is blocked will this effect my changes of getting pregnant. I have been on depo for 6yrs stopped in 2008 and than switch to Yasmin.
Answer 292 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You could try one of the anti-acne lotions. Tubal blockage can affect your chances of falling pregnant.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.